Stopping trikafta

unfitoutlaw

New member
Hi,

Just curious on who has had to stop trikafta and what your side effects were on the medication and how you feel after discontinuing trikafta?

I'm 38 years old, started trikafta 1 year ago ( June 2022) My Fev1 was 82% prior to starting trikafta. After the first month my Fev went to 92%. After three months my Fev was right back to where I started at 82 % and has remained there.

After being on the medication for one year it has been the worst year I've had in over 20 years. The first three months were awesome but then it all went down hill from there.

It has been non stop illness after illness. In February I was very ill and coughing up lots of blood. X ray was done and showed swollen lymph nodes. X ray was repeat in march and showed the same. Contrast CT was done and showed multiple swollen lymph nodes.

In June I was booked for a bronchiscope and samples were taken from 3 lymph nodes and right lung. Samples came back showing sarcoidosis.

I have made the decision to stop trikafta, go back to minimum drug intervention and see what happens.

Other side effects experience included extremely dry eyes and weird bumps that would randomly appear on my eye.

I also developed blisters all over my hands and feet that were extremely painful, and all of my skin peeled off my hands and feet. Not sure if this was related to trilafta or not. I've never had a rash/ blister like this in my life.
 

Darthlizzius<3

New member
Oml that sounds so scary. I have cystic fibrosis and I have not tried that drug because Orkambi is working great for me. Is it possible you can take Orkambi or will your doctor not let you
 
Top